# SDR 2A6R1124202574604

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 6,843 hours, 17,936 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,656 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 350A210053BW
- Condition: Damaged
- Location: Zone 100
- Part time: 6,843 hours, 17,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED FASTENER HOLE DAMAGE WAS FOUND ON THE L/H FUSELAGE SKIN (P/N: 350A210053.BW), FWD FRAME ANGLE (P/N: 350A211036.28), AFT FRAME (P/N: 350A211240.00), LOWER FRAME (P/N: 350A211245.22), AND MAINTENANCE STEP (P/N: 350A21137.20) DURING REMOVAL AND REPLACEMENT OF THE L/H MAINTENANCE STEP. THE DAMAGE CONSISTED OF OVERSIZED AND BLOWN OUT FASTENER HOLES, WITH THE LARGEST MEASURED AT 0.209.” THE LOCATION OF THIS DAMAGE IS LOCATED FROM F.S 4168MM TO 4340MM AND W.L -2066.4MM TO -2264.4MM4168. A DETAILED DESCRIPTION OF THE TYPICAL DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL RDAS-EC130-53-2025-3620A ISSUE A DATED 11 NOV 2025.
